# SDR AALA202404010523

- Difficulty date: March 27, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 61,374 hours, 37,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door Frame
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING POST CHECK TEST FLIGHT CREW REPORTED DOOR R1 HAD VIBRATION ABOVE DOOR. MAINTENANCE ADJUSTED DOOR STOP SCREWS PER AMM 52-11-00.
